# SDR JIKA2012032900001

- Difficulty date: March 29, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N31705
- Make and model: Beech 1900C
- Aircraft serial: UB60
- Aircraft time: 30,561 hours, 42,352 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Squat Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN THE GEAR WAS SELECTED DOWN, CIRCUIT BREAKER TRIPPED.  USED THE EMERGENCY LANDING GEAR EXTENSION.  NO EMERGENCY WAS DECLARED.   A SAFE LANDING WAS MADE.  MAINTENANCE INVESTIGATION REVEALED DAMAGED AND CHAFED WIRING AT THE RIGHT GEAR SQUAT SWITCH CONNECTOR PLUG.  WIRES WERE REPAIRED PER THE AWM, AND GEAR FUNCTION TESTED GOOD SEVERAL TIMES.
